Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lower back pain, dizziness, frequent urination, protein in urine. How to treat it?

Hello I ve been havin dull lower back pain for the past 2 weeks and ive seen 4 different people about, .im also having some dizziness , and frequent urination . Ive been tol that i did have protein in my urine but it has cleared up. I ve have had blood tests, urine tests, and an ultrasound and have been told everything is fine. Im very worried and not sure where to turn, im stressed and terrified because something could be really wrong! Help?
Asked On : Mon, 3 Dec 2012
Answers:  6 Views:  276
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014

Your low back pain is likely related to strain. This can involve muscles and some times the ligaments. Disc disease can also lead to such pain. As of now, consider taking analgesics and do hot foemetation for 4 - 5 days. Again you will need a check up if your pain persists

Some of the common causes for protein in urine are
1. Infection of the kidneys
2. Hypertensive nephropathy
3. Diabetic nephropathy
4. Chronic renal failure.

I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Thu, 22 Aug 2013
I find this answer helpful
Internal Medicine Specialist Dr. Sumanth K P's  Response
You may be suffering from urinary tract infection.
you take plenty of water, liquid diet, fruits and vegetables.
I will advise you to consult physician and take his opinion.
For urinary tract infection, you need to take atleast 10 to 15 days of treatment or treatment should be continued till the symptoms resolve.
I hope you understood me, thanking you. Get well soon.
Answered: Thu, 22 Aug 2013
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
It seems that due to urinary tract infection there might be generalized body ache, malaise giving rise to all these problems.
Go for long antibiotic medicine medicine course after consulting your doctor.
Take plenty of water.
Ok and take care.
Answered: Thu, 22 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor